# SDR SWAA031454

- Difficulty date: July 2, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 48,109 hours, 44,978 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE LOOSE IN CONTAINER.  SECURED SLIDE PER MM.
